MathSciNet Relay Station
MathSciNet bibliographic data
MR657784 73F15 (35B40 35Q20)
Andrews, G.; Ball, J. M. Asymptotic behaviour and changes of phase in one-dimensional nonlinear viscoelasticity. Special issue dedicated to J. P. LaSalle. J. Differential Equations 44 (1982), no. 2, 306–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement